# SDR F3LA2014021001009

- Difficulty date: January 12, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT LATERAL SHEAR PLATE HAS CORROSION BETWEEN FR 69 - FR 70 & STRINGER 23 - STRINGER 24.  R & R RT LATERAL SHEAR PLATE AT FR 69 - FR 70 & STRINGER 23 - STRINGER 24 IAW A319 SRM 51-42-11 PGS 6 & 7.
